# SDR SWAA2025092607129

- Difficulty date: August 21, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERNAL STRUCTURE FITTING LOCATED AT BSTA 947.5 LEVEL STR 26L AT AFT CARGO COMPARTMENT.   REPLACED FITTING AND FASTENERS LOCATED AT BSTA 947.5 LEVEL STR 26L AT AFT CARGO COMPARTMENT IAW SRM 51-40-02 AND DWG  159A8103 SHEET 8 REV -.
